Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Monist medication to treat rectal yeast infection

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
Can you use monist at for rectal yeast infection?
Posted Tue, 17 Apr 2012 in Digestion and Bowels
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for writing to us.

Yes, you can use monist to cure rectal yeast infection.

Usually it happens after a course of antibiotics.

Other than this, you can have probiotics, yoghurt and garlic for an earlier relief.

If the symptoms do not subside in a week, then other oral antifungal agents might be needed to be prescribed by your gynaecologist.

If still there is no relief then other causes of rectal itching need to be ruled out.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Wishing you good health.

Above answer was peer-reviewed by
Follow-up: Monist medication to treat rectal yeast infection 1 hour later
I had bad hemroids and was taking a lot of the ointmet medications several times a day for about a week could this be the cause - no antibiotics no intercourse no other medications no changes sit baths with ebson salt and just care to my hemroids
Answered by Dr. Rakhi Tayal 19 minutes later

Thanks for writing again.

It is unlikely to have a rectal yeast infection after hemorrhoids when you have been doing sitz bath with ebson salt.

Usually it is seen after taking a course of antibiotics.

The itching you are having might be due to the dryness of skin due to warm sitz bath or the healing haemorrhoids might also cause itching.

You need to reconsider your diagnosis.

If it is due to healing haemorrhoids then a local steriod (cortisone) based antiseptic cream will be more helpful.

You can apply vaseline to overcome the dryness.

Hope I have answered your query.

Wishing you an early recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor